Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2188

Title: Twisted tensor coproduct of multiplier Hopf algebras
Authors: DELVAUX, Lydia
Issue Date: 2004
Citation: JOURNAL OF ALGEBRA, 274(2). p. 751-771
Abstract: We put a non-trivial comultiplication on the natural tensor product algebra of two multiplier Hopf algebras by means of a "cotwisting map." As a special case we characterize the dual of the Drinfel'd double of an algebraic quantum group. Because any finite-dimensional Hopf algebra is an algebraic quantum group, our characterization applies to the dual of the Drinfel'd double of a finite-dimensional Hopf algebra. Then it coincides with a result of Lu. (C) 2004 Elsevier Inc. All rights reserved.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Delvaux, L, Limburgs Univ Ctr, Dept WNI, Universiteitslaan, B-3590 Diepenbeek, Belgium.lydia.delvaux@luc.ac.be
URI: http://hdl.handle.net/1942/2188
DOI: 10.1016/j.jalgebra.2003.09.006
ISI #: 000220527200018
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.